# SDR HNAA0800001

- Difficulty date: December 21, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 32,674 hours, 35,740 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Water Pot
- Part number: 180140
- Condition: Burned
- Location: Galley
- Part time: 32,674 hours, 35,740 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM F/A HANDSET.  AFTER INSPECTION, IT WAS DETERMINED THE ODOR TO BE COMING FROM NR 1 HOT WATER BOTTLE RECEPTACLE.  REMOVED AND REPLACED RECEPTACLE AND WIRING RING TERMINALS.  WIRING FOUND TO BE IN GOOD CONDITION.
